# SDR CALA9801445

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE CRACKS IN LT HORIZONTAL STABILIZER BALANCE PANEL NR 9116.  THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1.  TWO EACH DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 55-20-3.
